# SDR KBMA88645

- Difficulty date: February 17, 2001
- Submitted: March 15, 2001
- Operation: General aviation
- Aircraft: N37SH
- Make and model: Snias AS350B
- Aircraft serial: 2300
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 9580113720
- Part serial: 2822
- Condition: Inoperative
- Location: Torque Indicator
- Part time: 9,250 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TORQUE GUAGE NOT WORKING PROPERLY.
